# SDR SWAA2023113025625

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 18,639 hours, 9,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FA FLASHLIGHT INOP<[01] FOUND FWD FA FLASHLIGHT HAD LOOSE CAP TIGHTEN CAP PER SIP OPS CHECKED GOOD
